MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN HEADLESS TROCAR DRILL PIN 3.2 MM DIAMETER; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. NEXGEN HEADLESS TROCAR DRILL PIN 3.2 MM DIAMETER; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when trying to remove the pin from the cut guide, it got stuck and could not be removed.The surgical technique was utilized.There was no surgical delay.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign country: japan.Visual inspection of the returned device confirmed that the item is seized in one of the guide holes and the hex feature has fractured off and was not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN HEADLESS TROCAR DRILL PIN 3.2 MM DIAMETER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20041552
Report Number0001822565-2024-02729
Device Sequence Number18136958
Product Code LXH
UDI-Device Identifier00889024201620
UDI-Public(01)00889024201620(17)330924(10)66042140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00590102000
Device Lot Number66042140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexPrefer Not To Disclose